Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The exact Peano derivative

Author: H. William Oliver
Journal: Trans. Amer. Math. Soc. 76 (1954), 444-456
MSC: Primary 27.2X
MathSciNet review: 0062207
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. A. Clarkson, A property of derivatives, Bull. Amer. Math. Soc. 53 (1947), 124–125. MR 0019712,
  • [2] A. Denjoy, Sur l'intégration des coefficients différentiels d'ordre supérieur, Fund. Math. vol. 25 (1935) pp. 273-326.
  • [3] -, Sur une propriété des fonctions dérivées exactes, L'Enseignement Mathématique vol. 18 (1916) pp. 320-328.
  • [4] J. Marcinkiewicz, Sur les séries de Fourier, Fund. Math. vol. 27 (1937) pp. 38-69.
  • [5] J. Marcinkiewicz and A. Zygmund, On the differentiability of functions and summability of trigonometrical series, Fund. Math. vol. 26 (1936) pp. 1-43.
  • [6] S. Saks, On the generalized derivatives, J. London Math. Soc. vol. 7 (1932) pp. 247-251.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 27.2X

Retrieve articles in all journals with MSC: 27.2X

Additional Information

Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society